Asked by Mary Robinson
Can A Yeast Infection Cause Frequent Urination?
I took amoxicillan for 12 days for a dental infection. After 12 days, I started having burning and very frequent urination. I wake up about every 45 minutes at night and have to urinate. I stopped the amoxicillan and have taken 2 fluconazole 150 tablets, and this is the 3rd night of the problem. Please suggest a remedy.
I know it has been a while since you posted, but I was wondering how you are doing. Did you ever get the opportunity to see a doctor? I am not a doctor and can't diagnose you, but I don't see frequent urination listed as one of the common symptoms, just painful urination. I'm going to add a couple of links that might help:
Vaginal Yeast Infection Prevention
Everything You've Always Been Too Afraid to Ask the Gynecologist
Please consider returning to the community to let us know how things are going. I'm sure your experience could be a great help to others!
Best of luck,